| Catalog Number |
SRM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "capsular contracture grade iii".This record is for the right side.The device remains implanted.
Event or Problem Description
Healthcare professional reported "capsular contracture grade iii".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h.6.